# SDR CKSA98313

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2412
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 95-16-02, FOUND STRUCTURE OF BS 2412 CRACKED AND CORRODED BETWEEN STRINGER 50R TO STRINGER 47R ACCESS DOOR NR 312.  REMOVED DAMAGED PARTS IAW SRM 51-30-02.  MATERIAL ID 7075-0.  REPAIRED DAMAGE PARTS AND REINFORCED SKIN IAW SRM 51-30-02 AND 51-10-01.  NON-ROUTINE TASK CARD NUMBER B0083-09-N-00075.
